Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 210, NWS Shreveport, LA

October 6, 20145 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Oct 6, 2014, 8:28 AM CDT for 5 counties in Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2014, 8:28 AM CDT (13:28 UTC)
Expired
Oct 6, 2014, 9:30 AM CDT
In force
62 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Angelina County, TX, Cherokee County, TX, Nacogdoches County, TX, Sabine County, TX, San Augustine County, TX

The radar

The Shreveport radar (KSHV), 151 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2014-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2014-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1159 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
912 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

064 
WUUS54 KSHV 061328
SVRSHV
TXC005-073-347-403-405-061430-
/O.NEW.KSHV.SV.W.0210.141006T1328Z-141006T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
828 AM CDT MON OCT 6 2014

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANGELINA COUNTY IN EASTERN TEXAS...
  THIS INCLUDES THE CITIES OF...LUFKIN...DIBOLL...
  SOUTHERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
  SOUTHWESTERN SABINE COUNTY IN EASTERN TEXAS...
  SOUTHERN SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
  SOUTHEASTERN CHEROKEE COUNTY IN NORTHEAST TEXAS...

* UNTIL 930 AM CDT.

* AT 824 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM MACUNE TO LUFKIN TO 10 MILES
  WEST OF MORRILL...OR ALONG A LINE EXTENDING FROM 29 MILES SOUTH OF
  CENTER TO LUFKIN TO 14 MILES SOUTHWEST OF RUSK...AND MOVING
  SOUTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FOREST...PINELAND...WELLS...POLLOK...HUNTINGTON AND ETOILE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN THE PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3110 9476 3116 9486 3132 9491 3135 9496
      3139 9496 3144 9502 3147 9511 3151 9511
      3157 9517 3159 9527 3167 9529 3150 9476
      3147 9404 3116 9378 3114 9397 3102 9446
TIME...MOT...LOC 1327Z 300DEG 34KT 3137 9407 3132 9470
          3160 9522

$$

12
1 follow-up statement
731 
WWUS54 KSHV 061359
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
859 AM CDT MON OCT 6 2014

TXC073-347-061409-
/O.CAN.KSHV.SV.W.0210.000000T0000Z-141006T1430Z/
NACOGDOCHES TX-CHEROKEE TX-
859 AM CDT MON OCT 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR CHEROKEE AND NACOGDOCHES
COUNTIES IS CANCELLED...

LAT...LON 3109 9464 3108 9467 3110 9476 3116 9486
      3123 9487 3126 9489 3129 9439 3122 9433
      3127 9434 3130 9432 3137 9397 3116 9378
      3114 9397 3102 9446
TIME...MOT...LOC 1359Z 327DEG 22KT 3122 9382 3116 9409
          3111 9441 3112 9468 3117 9486

$$

TXC005-403-405-061430-
/O.CON.KSHV.SV.W.0210.000000T0000Z-141006T1430Z/
SABINE TX-SAN AUGUSTINE TX-ANGELINA TX-
859 AM CDT MON OCT 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR ANGELINA...SAN AUGUSTINE AND SABINE COUNTIES...

AT 856 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES EAST OF PINELAND TO 7 MILES SOUTHWEST OF MCELROY TO ZAVALLA TO
6 MILES SOUTHEAST OF DIBOLL TO DIBOLL...OR ALONG A LINE EXTENDING
FROM 16 MILES WEST OF TOLEDO BEND DAM TO 20 MILES NORTHEAST OF
ROCKLAND TO 9 MILES NORTH OF ROCKLAND TO 6 MILES SOUTHEAST OF DIBOLL
TO DIBOLL...MOVING SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOLAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN THE PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3109 9464 3108 9467 3110 9476 3116 9486
      3123 9487 3126 9489 3129 9439 3122 9433
      3127 9434 3130 9432 3137 9397 3116 9378
      3114 9397 3102 9446
TIME...MOT...LOC 1359Z 327DEG 22KT 3122 9382 3116 9409
          3111 9441 3112 9468 3117 9486

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 8:23 AM CDT, 5 minutes earlier.

Area forecast discussion, Oct 6, 8:23 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
823 AM CDT MON OCT 6 2014

.DISCUSSION...
QUICK UPDATE TO INCREASE POPS ACROSS MUCH OF THE SOUTHERN ZONES TO
ACCOUNT FOR THE LINE OF STORMS MOVING SOUTHEAST. DID MENTION HEAVY
RAIN...BUT ANY MORE SEVERE WEATHER WILL BE ISOLATED...AS CURRENT
TRENDS INDICATE SOME WEAKENING. TEMPS ADJUSTED...AS THEY WILL BE
SLOWER TO WARM WITH THE CLOUDS AND RAIN...BUT SHOULD RECOVER FAST
IN THE AFTERNOON. /14/

&&

.PREV DISCUSSION... /ISSUED 701 AM CDT MON OCT 6 2014/

AVIATION...
FOR THE 06/12Z TAFS...INTENSE LINE OF TSTMS AFFECTING TYR/GGG/SHV
TO BEGIN THIS TAF PERIOD WITH MVFR CIGS...REDUCED VSBYS AND WIND
GUSTS AS HIGH AS 35-40KTS WITH THIS LINE OF CONVECTION. ELSEWHERE
VCNTY SHWRS/TSTMS EXPECTED THIS MORNING BUT IMPROVING CONDITIONS
AT TXK/ELD AS CONVECTION MOVES SOUTH. LFK/MLU TERMINALS MAY STILL
BE UNDER THE GUN AS LINE OF TSTMS MOVES SOUTH AND EAST. CONVECTION
SHOULD GRADUALLY WRAP UP BY LATE MORNING ALONG THE I-20 TERMINALS
AND EARLY AFTERNOON FARTHER SOUTH AT LFK. WINDS WILL BE PRIMARILY
FROM THE SOUTH OUTSIDE OF CONVECTION WITH SPEEDS FROM 5-10 KTS BUT
WIDELY VARYING WITH HIGHER GUSTS IN AREAS OF CONVECTION. FOG AND
LOW STRATUS WILL BE A CONCERN TOWARD THE END OF THE TAF PERIOD AS
WINDS DROP OFF OVERNIGHT AND GULF MOISTURE CONTINUES TO INCREASE.
/19/

PREV DISCUSSION... /ISSUED 342 AM CDT MON OCT 6 2014/

DISCUSSION...
WILL BE BRIEF THIS MORNING AS STRONG CONVECTION ENTERING OUR CWA
AND THE LATENESS OF THE OPERATIONAL 00Z ECMWF WILL NOT ALLOW FOR A
LENGTHY DISCUSSION.

MID LEVEL DISTURBANCE IN NORTHWEST FLOW ALONG WITH STEEP MID LEVEL
LAPSE RATES AND A 45KT LOW LEVEL JET IS HELPING TO FEED THIS STRONG
TO SOMETIMES SEVERE CONVECTION ACROSS THE MIDDLE RED RIVER VALLEY
OF S OK/SW AR INTO N TX ATTM. THREW OUT THE 00Z NAM OUTPUT AS IT
HAS A POOR HANDLING OF CURRENT CONVECTION. TODAY'S POP WAS BASED ON
THE HRRR/GFS/ECMWF/CMC OUTPUT WHICH WARRANTS HIGH CHANCE POPS
ACROSS A GOOD PORTION OF OUR REGION TODAY. SPC HAS PLACED MUCH OF
OUR REGION IN A SLIGHT RISK OF SEVERE CONVECTION TODAY AND WHILE
THIS IS WARRANTED...DO NOT BELIEVE WE WILL SEE WIDESPREAD SEVERE
CONVECTION WITH THIS COMPLEX. HOWEVER...ISOLATED LARGE HAIL AND
SVR WIND GUSTS CANNOT BE RULED OUT.

IF THE HRRR MODEL PANS OUT...THIS COMPLEX OF STORMS SHOULD SWING
THROUGH OUR ENTIRE CWA TODAY BUT REDEVELOPMENT DURING THE
AFTERNOON HOURS WILL DEPEND GREATLY ON ANY REMNANT OUTFLOW LEFT
BEHIND FROM THE MORNING CONVECTION AND THE DEGREE OF AFTERNOON
HEATING WE ARE ABLE TO SEE. KEPT CHANCE POPS FOR THE AFTERNOON AS
A RESULT. KEPT CHANCE POPS FOR OUR NORTHERN MOST ZONES OVERNIGHT
AS PROGS SUGGEST THAT WE COULD SEE A REPEAT PERFORMANCE OVERNIGHT
BUT AGAIN...THIS WILL BE HIGHLY DEPENDENT ON JUST HOW FAR SOUTH A
WEAK BOUNDARY CAN REMAIN ACROSS OUR NORTHERN ZONES TONIGHT.

LOW POPS TUESDAY THROUGH THURSDAY AS UPPER RIDGING WILL BEGIN TO
BUILD FROM THE SOUTHWEST BUT MOISTURE WILL BE PLENTIFUL AND ANY
CONVECTION WILL BE TIED TO AFTERNOON HEATING.

FOR LATE WEEK INTO THE WEEKEND...MEDIUM RANGE PROGS REMAIN IN POOR
AGREEMENT CONCERNING TIMING OF OUR NEXT RAIN CHANCES. THE 00Z GFS
REMAINS THE FAST OUTLIER SO HAVE TRENDED TEMPS/POPS TO THE 00Z
ECMWF/CMC RUNS WHICH POINT TO A SLOWER TROUGH EJECTION FROM THE
WEST AND SLOWER FRONTAL MOVEMENT INTO OUR REGION. THIS RESULT IN A
WET WEEKEND FOR MUCH OF THE AREA.

PRELIMS TO FOLLOW...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  85  69  91  70  91 /  50  20  20  10  10
MLU  84  66  90  67  91 /  50  30  20  10  20
DEQ  82  63  89  65  88 /  40  40  20  10  10
TXK  84  67  90  69  88 /  40  40  20  10  10
ELD  83  64  88  66  88 /  40  40  20  10  10
TYR  85  70  91  71  91 /  60  20  10  10  10
GGG  85  70  91  69  91 /  60  20  10  10  10
LFK  87  69  92  70  91 /  70  20  10  10  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Oct 6, 4:03 AM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
403 AM CDT MON OCT 6 2014

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-061800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
403 AM CDT MON OCT 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO GENERATE SHOWERS AND
STRONG THUNDERSTORMS ACROSS PORTIONS OF THE FOUR STATE REGION
TODAY. WHILE WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED WITH
THIS SYSTEM...ISOLATED SEVERE THUNDERSTORMS CANNOT BE RULED OUT.
THE PRIMARY SEVERE THREAT WITH THE CONVECTION TODAY WILL BE LARGE
HAIL AND DAMAGING THUNDERSTORM WIND GUSTS. ADDITIONAL CONVECTION
WILL BE POSSIBLE ONCE AGAIN ACROSS THE REGION LATE TONIGHT BUT
MAINLY ACROSS SOUTHEAST OKLAHOMA INTO SOUTHWEST ARKANSAS AND
PORTIONS OF NORTH CENTRAL AND NORTHEAST LOUISIANA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SMALL RAIN CHANCES WILL BE POSSIBLE ACROSS PORTIONS OF THE REGION
THROUGH THE MIDDLE PORTION OF THE WORK WEEK. BY THE END OF THE
WEEK INTO THE UPCOMING WEEKEND...RAIN CHANCES WILL INCREASE AS
ANOTHER UPPER LEVEL STORM SYSTEM MOVES CLOSER TO THE REGION. THIS
SYSTEM WILL CONTINUE TO BE WATCHED CLOSELY FOR THE POSSIBILITY OF
STRONG TO SEVERE THUNDERSTORMS...ALONG WITH A LOCALLY HEAVY
RAINFALL THREAT.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS SHOULD NOT BE NECESSARY THROUGH
TONIGHT EVEN THOUGH ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL
REMAIN A POSSIBILITY TODAY.

13

In the hours before

Local storm report, Oct 6, 7:35 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
735 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND DMG     MOUNT PLEASANT          33.17N  94.98W
10/06/2014                   TITUS              TX   EMERGENCY MNGR

            NUMEROUS TREES DOWN

&&

EVENT NUMBER SHV1400604

21
Local storm report, Oct 6, 7:48 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
748 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HEAVY RAIN       CENTER                  31.79N  94.18W
10/06/2014  E2.00 INCH       SHELBY             TX   TRAINED SPOTTER

            MINOR STREET FLOODING

&&

EVENT NUMBER SHV1400605

21
Local storm report, Oct 6, 7:50 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
750 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     HAIL             NACOGDOCHES             31.61N  94.65W
10/06/2014  E1.00 INCH       NACOGDOCHES        TX   LAW ENFORCEMENT

            DIME TO QUARTER SIZE HAIL REPORTED ACROSS THE COUNTY

&&

EVENT NUMBER SHV1400606

21
Local storm report, Oct 6, 8:03 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
803 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HAIL             10 S NACOGDOCHES        31.47N  94.65W
10/06/2014  E0.88 INCH       NACOGDOCHES        TX   TRAINED SPOTTER

&&

EVENT NUMBER SHV1400607

21
Local storm report, Oct 6, 8:09 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     TSTM WND DMG     CARTHAGE                32.15N  94.34W
10/06/2014                   PANOLA             TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS THE COUNTY

&&

CORRECTED EVENT TIME

EVENT NUMBER SHV1400602

21
Local storm report, Oct 6, 8:25 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
825 AM CDT MON OCT 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     TSTM WND DMG     KEACHI                  32.18N  93.92W
10/06/2014                   DE SOTO            LA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN

&&

EVENT NUMBER SHV1400608

21

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 4:29 AM CDTSevere Thunderstorm WarningSHVFranklin, Titus46 min
Oct 6, 5:05 AM CDTSevere Thunderstorm WarningSHVCamp, Morris, Titus, Upshur, Wood40 min
Oct 6, 5:44 AM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Rusk, Smith46 min
Oct 6, 6:26 AM CDTSevere Thunderstorm WarningSHVCherokee, Harrison, Marion, Nacogdoches, Panola, Rusk and 2 more49 min
Oct 6, 7:02 AM CDTSevere Thunderstorm WarningSHVPanola58 min
Oct 6, 7:17 AM CDTSevere Thunderstorm WarningSHVPanola, Sabine, San Augustine, Shelby58 min
Oct 6, 7:27 AM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, San Augustine63 min
Oct 6, 7:58 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby62 min
Oct 6, 8:52 AM CDTSevere Thunderstorm WarningSHVSabine38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.